# SDR USAA2011080900019

- Difficulty date: August 7, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 37,710 hours, 15,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT TEST FAULTS LEFT AND RIGHT SIDE 'INT FAULTS'.  RESET LEFT AND RIGHT EMERGENCY EXIT LIGHTS POWER SUPPLY UNITS.  OPERATIONAL CHECK GOOD.
